Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Metrics associated with extremal plurisubharmonic functions


Author: Maciej Klimek
Journal: Proc. Amer. Math. Soc. 123 (1995), 2763-2770
MSC: Primary 32F05; Secondary 31C10, 32H50
DOI: https://doi.org/10.1090/S0002-9939-1995-1307539-3
MathSciNet review: 1307539
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A natural metric is introduced on the family of all polynomially convex compact L-regular sets in $ {\mathbb{C}^n}$, thus turning this family into a complete metric space. An application in complex dynamics is described.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F05, 31C10, 32H50

Retrieve articles in all journals with MSC: 32F05, 31C10, 32H50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1307539-3
Keywords: Extremal plurisubharmonic functions, pluricomplex Green functions, complex dynamics
Article copyright: © Copyright 1995 American Mathematical Society